Shear buckling of simply supported skew Mindlin plates

Xiang Y., Wang C.M. and Kitipornchai S. (1995) Shear buckling of simply supported skew Mindlin plates. AIAA journal, 33 2: 377-378. doi:10.2514/3.12364


Author Xiang Y.
Wang C.M.
Kitipornchai S.
Title Shear buckling of simply supported skew Mindlin plates
Journal name AIAA journal   Check publisher's open access policy
ISSN 0001-1452
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.2514/3.12364
Volume 33
Issue 2
Start page 377
End page 378
Total pages 2
Publisher AIAA
Language eng
Subject 2202 History and Philosophy of Specific Fields
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: ResearcherID Downloads
Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 16:20:07 EST by System User